# SDR UIEA2023051200455

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO STA 1920-2040 CTR FLOOR PANLE FOUND 3EA DENT AND 2EA PUNCTURE( 3EA DENT AND 2EA PUNCTURE AREA REPAIRED AS PER RI NO : RI-53-60-16250 REV A )
